# SDR IPXA2015100894530

- Difficulty date: September 24, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 67,716 hours, 13,688 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING LOWER L/E SKIN CRACKED.  ACCOMPLISHED PERMANENT DOUBLER REPAIR ON LT WING FIXED LOWER L/E SKIN AT STA XOS 775 IAW SRM 57-40-02, REPAIR 7, FIG 201.
